Research ArticleOpen accessAdapted Newton-Kantorovich Methods for Nonlinear Integral EquationsMostefa Nadir, Amina KhiraniJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 2 Jul 2016 · 7,300 accessesView PDFCite
Author
2 articles in our journalsMostefa Nadir
University of Msila, AlgeriaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessQuadratic Approximation for Singular IntegralsMostefa NadirJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,914 accessesView PDFCite